# SDR UPS07151263

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON TAKEOFF LANDING GEAR WOULD NOT GO UP PAST NEUTRAL.  LEVER PUT BACK DOWN; GEAR DOWN 3 GREEN ALL NORMAL.  DEFERRED IAW MEL 32-30-01.  DMI 364010  REMOVED AND REPLACED LANDING GEAR CONTROL MODULE PER MM 32-31-11-04 PARA 2.  PERFORMED OPS CHECK IAW MM 32-31-11-04 AND 32-00-00-05.  ALL OPS NORMAL.  DEFERRAL CLEARED, PLACARD REMOVED.
